Repositorio de producción científica de la Universidad de Sevilla

Thue equations and torsion groups of elliptic curves

 

Advanced Search
 

Show simple item record

dc.creator García Selfa, Irene es
dc.creator Tornero Sánchez, José María es
dc.date.accessioned 2016-06-07T08:46:21Z
dc.date.available 2016-06-07T08:46:21Z
dc.date.issued 2009-02
dc.identifier.citation García Selfa, I. y Tornero Sánchez, J.M. (2009). Thue equations and torsion groups of elliptic curves. Journal of Number Theory, 129 (2), 367-380.
dc.identifier.issn 1096-1658 es
dc.identifier.uri http://hdl.handle.net/11441/41951
dc.description.abstract A new characterization of rational torsion subgroups of elliptic curves is found, for points of order greater than 4, through the existence of solution for systems of Thue equations. es
dc.description.sponsorship Junta de Andalucía es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Number Theory, 129 (2), 367-380.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Elliptic curves es
dc.subject Diophantine equations es
dc.subject Thue equations es
dc.title Thue equations and torsion groups of elliptic curves es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID FQM 218 es
dc.relation.projectID MTM2007-66929 es
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jnt.2008.06.009
dc.identifier.doi 10.1016/j.jnt.2008.06.009 es
idus.format.extent 18 p. es
dc.journaltitle Journal of Number Theory es
dc.publication.volumen 129 es
dc.publication.issue 2 es
dc.publication.initialPage 367 es
dc.publication.endPage 380 es
dc.relation.publicationplace Amsterdam es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41951
Size: 135.8Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record